# SDR DL757952053

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Condition: Damaged
- Location: Nr 3 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 L/E SLAT TRAILING EDGE WEDGE, WAS DAMAGED BY HAIL.  REPLACED WEDGE PER SRM 57-43-02.
